# SDR VGQY2010051800003

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B943491
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 2 ENGINE PYLON AFT UPPER MOUNT MATING SURFACE.  MOUNT REMOVED PER AMM 71-21-03 REV 90.  CORROSION REMOVED AND FOUND WITHIN LIMITS AS PER OHM 71-20-02.  MATERIAL REMOVED: 0.008 INCH.  RE-INSTALLED PER AMM 71-21-03 REV 90.
